Loading...
Loading...

Go to the content (press return)

Periodica Mathematica Hungarica

Total activity: 1
Additional title
SpringerLink e-journals
ISSN
0031-5303 Open in new window
Publication / Production
Dordrecht : Kluwer Academic Publisher, [199?]-
Publisher
Springer-Verlag
URL
https://dialnet.unirioja.es/servlet/revista?codigo=8558 Open in new window
https://link.springer.com/0031-5303 Open in new window

Scientific and technological production

1 to 1 of 1 results
 
  • Approximate results for rainbow labelings  Open access

     Llado, A.; Miller, M.
    Periodica Mathematica Hungarica
    Vol. 74, num. 1, p. 11-21
    DOI: 10.1007/s10998-016-0151-2
    Date of publication: 2017-03
    Journal article
    Loading...
    Access to the full text